# SDR UIEA2019121006043

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,343 hours, 20,190 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING, "FWD EQUIP VALVE" EICAS CAME ON. QRH PROCEDURE ACCOMPLISHED, LIGHT STAYED ON. ( PERFORMED FIM TASK 21-58 FAULT TREE 986, SYSTEM CHECKS OK.  )
